# SDR DALA2023022501417

- Difficulty date: February 23, 2023
- Submitted: February 25, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE SUPPORTS ALONG FWD DIAPHRAGM AT CPAX, BTW STA Y=200 TO Y=237 AND BL (-X)=55. SUMMARY OF NRC 00518: CORROSION LEVEL 2. FLOOR STRUCTURE SUPPORTS ALONG FWD DIAPHRAGM AT CPAX, BTW STA Y=200 TO Y=237 AND BL (-X)=55 WERE REPLACED PER B717-200 SRM 51-41-08-0G, 51-41- 02-0G, AND DWG 5952262 REV: K, DWG 9936534 REV BW. (LP #2641075)
